Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed points for certain noncontinuous transformations

Author: O. H. Hamilton
Journal: Proc. Amer. Math. Soc. 8 (1957), 750-756
MSC: Primary 54.0X
MathSciNet review: 0087095
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Nash, Generalized Brouwer theorem, Bull. Amer. Math. Soc. Research Problem 62-1-76.
  • [2] Karol Borsuk, Quelques théorèmes sur les ensembles unicohérents, Fund. Math. vol. 17 (1933) pp. 171-209.
  • [3] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493 (3,312b)
  • [4] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. MR 0029491 (10,614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X

Additional Information

PII: S 0002-9939(1957)0087095-7
Article copyright: © Copyright 1957 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia